# SDR DL76L060221

- Difficulty date: March 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 72,345 hours, 11,081 cycles
- Engine: Pwa PW4060
- Engine time: 49,215 hours, 8,248 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724415
- Condition: Damaged
- Location: Nr 2
- Part time: 49,215 hours, 8,248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FRM CODE SENT 770323020 RIGHT ENG PRIMARY N2 INDICATOR READS INOP.  FOUND PMA DAMAGE.  REPLACED ENGINE.
